On distance preserving transformations of lines in Euclidean three-space.
Aequationes mathematicae, Tome 28 (1985), pp. 69-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1985__28_137040,
author = {J.A. Lester},
title = {On distance preserving transformations of lines in {Euclidean} three-space.},
journal = {Aequationes mathematicae},
pages = {69--72},
year = {1985},
volume = {28},
zbl = {0555.51010},
url = {http://geodesic.mathdoc.fr/item/AM2_1985__28_137040/}
}
J.A. Lester. On distance preserving transformations of lines in Euclidean three-space.. Aequationes mathematicae, Tome 28 (1985), pp. 69-72. http://geodesic.mathdoc.fr/item/AM2_1985__28_137040/